# SDR AALA960919

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1755
- Make and model: Doug MD-11
- Aircraft serial: 48490
- System (JASC): 2330 · Entertainment System
- Part: Decoder
- Part number: RDAX5352
- Condition: Defective
- Location: Cabin Overhead
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LGW - FLT 0050 - ON FINAL APPROACH TO LGW, PUFF OF SMOKE NOTED FROM OVERHEAD BETWEEN 3L AND 3R DOORS WITH ELECTRICAL ODOR.  NO OTHER ABNORMAL INDICATIONS AND AIRCRAFT LANDED LGW WITHOUT INCIDENT.  REMOVED DECODER FROM ABOVE PAX SEAT 21C AND PLACARDED SYSTEM RENDERING PAX SEATS 20CDE THROUGH 38CDE INOPERATIVE WITH NO READING OR CALL LIGHTS.  DECODER SUBSEQUENTLY REPLACED AT EZE/16.  SYSTEM GROUND CHECKED NORMAL OPERATION.  READING AND CALL LIGHTS FROM PAX SEATS 20CDE THROUGH 38CDE OPERATION NORMAL.  (M)
